# SDR TWAA9810602

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924L
- Make and model: Doug DC-9-32
- Aircraft serial: 47324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND SEVERAL OVERHEAD EMERGENCY LIGHTS INOP IN CABIN AISLE, AND RT AFT OVERWING EXIT LIGHT INOP.  REPLACED CELL PACK B5-25.  CHECK-C, 8-6-97 MCI.  (M)
